Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 94, NWS Eureka, CA

November 13, 2011

NWS Eureka, CA issued this small craft advisory at Nov 13, 2011, 3:13 AM PST. It took effect at Nov 13, 2011, 6:00 PM PST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2011, 3:13 AM PST (11:13 UTC)
In effect from
Nov 13, 2011, 6:00 PM PST
Expired
Nov 15, 2011, 2:44 PM PST
In force
45 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WHUS76 KEKA 131113
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 AM PST SUN NOV 13 2011

PZZ455-131915-
/O.NEW.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
313 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
TUESDAY. 

* WINDS: NORTH 10 TO 20 KT TONIGHT.

* WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AROUND 11 SECONDS
  TODAY. WAVES WILL BUILD TO 12 FT MONDAY AND THEN SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131915-
/O.EXB.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
313 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
TUESDAY.

* WINDS: NORTH 10 TO 15 KT TONIGHT.

* WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AROUND 11 SECONDS
  TODAY. WAVES WILL BUILD TO 12 FT MONDAY AND THEN SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-131915-
/O.EXA.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
313 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WINDS: NORTH 5 TO 15 WITH GUSTS TO 20 KT TONIGHT.

* WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS TODAY.
  WAVES WILL BUILD TO 13 FT MONDAY AND THEN SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131915-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WINDS: NORTH 15 TO 25 WITH GUSTS TO 30 KT THROUGH TONIGHT.

* WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS
  TODAY. WAVES WILL BUILD TO 13 FT MONDAY AND THEN SUBSIDE ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
989 
WHUS76 KEKA 131708
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 AM PST SUN NOV 13 2011

PZZ470-475-140115-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

* WINDS: 15 TO 25 KT THROUGH TONIGHT FROM CAPE MENDOCINO SOUTH.

* WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 11 SECONDS TODAY.
  WAVES WILL CONTINUE TO BUILD TO 13 FT AT 14 SECONDS ON MONDAY
  AND THEN SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-140115-
/O.CON.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
908 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PST TUESDAY...

* WAVES: NW WAVES WILL BUILD TO 9 TO 11 FT AT 11 SECONDS BY
  TONIGHT. WAVES WILL CONTINUE TO BUILD TO 12 FT AT 14 SECONDS ON
  MONDAY AND THEN SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-140115-
/O.CON.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PST TUESDAY...

* WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AROUND 11 SECONDS BY
  TONIGHT. WAVES WILL BEGIN TO SUBSIDE LATE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
034 
WHUS76 KEKA 132313
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 PM PST SUN NOV 13 2011

PZZ470-475-140715-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

* WINDS: 15 TO 25 KT THROUGH MIDNIGHT FROM CAPE MENDOCINO SOUTH.

* WAVES: NW WAVES WILL BUILD UP TO 12 FT AT 12 SECONDS TONIGHT. 
  WAVES WILL CONTINUE TO BUILD TO 13 FT AT 14 SECONDS ON MONDAY 
  AND THEN SUBSIDE ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-140715-
/O.CON.KEKA.SC.Y.0093.111114T0200Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
313 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PST TUESDAY...

* WAVES: NW WAVES WILL BUILD TO 9 TO 11 FT AT 11 SECONDS TONIGHT.
  WAVES WILL CONTINUE TO BUILD TO 12 FT AT 14 SECONDS ON MONDAY
  AND THEN SUBSIDE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-140715-
/O.CON.KEKA.SC.Y.0094.111114T0200Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
313 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PST TUESDAY...

* WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 12 SECONDS TONIGHT.
  WAVES WILL BEGIN TO SUBSIDE LATE ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
332 
WHUS76 KEKA 140427
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PST SUN NOV 13 2011

PZZ450-470-475-141230-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES WILL BUILD TO 12 TO 13 FT AT 14 SECONDS ON MONDAY
  AND THEN SUBSIDE LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141230-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
827 PM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 14 SECONDS ON MONDAY
  AND THEN SUBSIDE LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
411 
WHUS76 KEKA 141036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PST MON NOV 14 2011

PZZ450-470-475-141845-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES WILL BUILD TO 12 TO 13 FT AT 14 SECONDS ON 
  MONDAY AND THEN SUBSIDE LATE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141845-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 AM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES WILL BUILD TO 8 TO 10 FT AT 14 SECONDS ON 
  MONDAY AND THEN SUBSIDE LATE TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
116 
WHUS76 KEKA 141904
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1104 AM PST MON NOV 14 2011

PZZ450-470-475-150315-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1104 AM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY... 

* WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS TODAY WILL BEGIN TO
  SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150315-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1104 AM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY... 

* WAVES: NW WAVES OF 8 TO 10 FT AT 12 SECONDS TODAY WILL BEGIN TO
  SUBSIDE LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
260 
WHUS76 KEKA 142359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
359 PM PST MON NOV 14 2011

PZZ470-475-150800-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
359 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST TUESDAY...

* WINDS: N 15 TO 25 KTS SOUTH OF CAPE MENDOCINO TONIGHT.

* WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS TODAY WILL BEGIN 
  TO SUBSIDE ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-150800-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
359 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY... 

* WAVES: NW WAVES OF 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-150800-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
359 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY... 

* WAVES: NW WAVES OF 8 TO 10 FT AT 13 SECONDS WILL BEGIN TO
  SUBSIDE TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
236 
WHUS76 KEKA 150404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
804 PM PST MON NOV 14 2011

PZZ450-151215-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
804 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES OF 10 TO 12 FT AT 13 SECONDS WILL BEGIN TO SUBSIDE
  TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-151215-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
804 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. 

* WINDS: N 15 TO 25 KT SOUTH OF CAPE MENDOCINO TONIGHT.

* WAVES: NW WAVES OF 11 TO 13 FT AT 13 SECONDS WILL BEGIN TO
  SUBSIDE LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-151215-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
804 PM PST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

* WAVES: NW WAVES OF 8 TO 10 FT AT 13 SECONDS WILL BEGIN TO 
  SUBSIDE TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
377 
WHUS76 KEKA 151005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 AM PST TUE NOV 15 2011

PZZ450-151815-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
205 AM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WAVES...NW SWELL 9 TO 11 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9
  FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-151815-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 AM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...NW 10 TO 20 KT. GUSTS TO 25 KT SOUTH OF CAPE MENDOCINO
  THIS MORNING.

* WAVES...NW SWELL 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9
  FT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-151815-
/O.CON.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
205 AM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WAVES...NW SWELL 9 TO 11 FT AT 13 SECONDS WILL SUBSIDE TO 7 TO 9
  FT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
956 
WHUS76 KEKA 152244
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 PM PST TUE NOV 15 2011

PZZ450-152345-
/O.CAN.KEKA.SC.Y.0093.000000T0000Z-111115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 PM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ455-152345-
/O.CAN.KEKA.SC.Y.0094.000000T0000Z-111115T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
244 PM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ470-475-160500-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-111116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 PM PST TUE NOV 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS...NW 10 TO 20 KT. 

* WAVES...NW SWELL 10 TO 12 FT AT 13 SECONDS WILL SUBSIDE TO 7 
  TO 9 FT LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 3:00 PM PST, 12 hours 13 minutes earlier.

Area forecast discussion, Nov 12, 3:00 PM PST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
300 PM PST SAT NOV 12 2011

.SYNOPSIS...
A WEAK WEATHER SYSTEM PASSING THROUGH TO THE NORTH WILL RESULT IN AN
INCREASE IN CLOUDS AND SOME INTERMITTENT LIGHT RAIN OR DRIZZLE FOR
AREAS NORTH OF CAPE MENDOCINO LATE TONIGHT INTO EARLY SUNDAY
MORNING. NEXT WEEK WILL REMAIN MAINLY DRY...WITH A MUCH COOLER AND
WETTER WEATHER PATTERN EVOLVING BY THURSDAY.

&&

.DISCUSSION...MID AND HIGH CLOUDS BEGINNING TO STREAM DOWN FROM THE
NORTHWEST ASSOCIATED WITH AN EMBEDDED VORT MAX IN THE NORTHWEST FLOW
ALOFT.  AN INCREASE IN LOW CLOUDS AFTER MIDNIGHT INTO SUNDAY MORNING WITH
A GOOD CHANCE FOR SOME LIGHT RAIN OR DRIZZLE NORTH OF HUMBOLDT BAY
CAN BE EXPECTED. BUT AT THIS TIME IT LOOKS LIKE MORE OF A DRIZZLE OR
FOG EVENT AS OPPOSED TO STRATAFORM LIGHT RAIN. LATER ON SUNDAY HEIGHTS
AND THICKNESS VALUES BEGIN TO RISE JUST ENOUGH TO KEEP MOST ENERGY
NORTH OF THE CWA. THUS EXPECT DRIER AIR WITH SCATTERED CLOUDS AGAIN
FOR SUNDAY AFTERNOON THROUGH WEDNESDAY. SKY COVER IS STILL IFFY BUT
GIVEN THE GFS RH FIELDS FEEL MOST CLOUDS WILL BE IN THE FORM OF
HIGH CIRRUS. MODELS CONTINUE TO SHOW A STRONG SIGNAL FOR A SWITCH TO
A COLD AND WET PATTERN BY THURSDAY SO UPPED POPS TO LIKELY. MAY NOT
BE A PARTICULARLY WET EVENT BUT CERTAINLY WETTER THAN WE HAVE HAD IN
AWHILE...WITH THE POTENTIAL FOR SOME OF THE LOWEST SNOW LEVELS OF
THE SEASON TOWARD THE WEEKEND. GFS AND EURO IN PRETTY GOOD AGREEMENT
ON BRINGING THE 564 LINE DOWN SOUTH OF THE CWA BY THURSDAY WHICH IS
A GOOD INDICATION OF RAIN AND SNOW TO ELEVATIONS ABOVE 3500 FT AT
LEAST. THE TWO MODELS THEN DIVERGE ON FRIDAY WITH THE GFS EJECTING
THE LOW OFF TO THE EAST WHILE THE EURO DEEPENS THE LOW AND KEEPS IT
ALONG THE NORTH OOAST INTO EARLY SUN.  CONFIDENCE FOR THAT PERIOD
(SAT-SUN) LOW BUT GOING WITH ABOVE CLIMO AND LOW SNOW LEVELS PER
OFFICE TO OFFICE COORDINATION.

&&

.AVIATION...VFR CONDITIONS PREVAIL THIS AFTERNOON AT ALL TAF SITES.
CONDITIONS WILL DETERIORATE AT KCEC OVERNIGHT...BUT ONLY LIGHT
RAINFALL AMOUNTS EXPECTED. HAVE KEPT VSBYS AT 6SM IN LIGHT -RA AT
KCEC...BUT HAVE CIGS DROPPING TO MVFR BY 09Z. /SEC

&&

.MARINE...WINDS S OF CAPE MENDO WILL GRADUALLY SUBSIDE OVERNIGHT.
THERE WILL BE A PERIOD IN THE S OFFSHORE LEG WHERE WINDS AND SEAS
WILL DROP JUST BELOW SCA CRITERIA ON SUN...BUT HAVE LEFT EXISTING
ADVISORY INTACT DUE TO THE RELATIVELY SHORT WINDOW BEFORE NW SWELLS
BUILD TO ADVISORY CRITERIA BY SUN NIGHT. FOR THE N WATERS...1ST 2
PERIODS SHOULD SEE SEAS REMAINING JUST BELOW SCA CRITERIA. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY PZZ455...PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Nov 12, 4:40 AM PST, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
440 AM PST SAT NOV 12 2011

CAZ001>004-076-131245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
440 AM PST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. THE WEATHER
PATTERN WILL TURN WETTER AND COLDER BY THURSDAY WITH FALLING SNOW
LEVELS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.